MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RADIAL ARTERY KIT; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW RADIAL ARTERY KIT; WIRE, GUIDE, CATHETER
Model Number IPN037256
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Complaint found in maude database: "elderly male with history of hypertension and new onset of chest pain.Having surgery for coronary artery bypass graft, an a line was inserted.During the surgery, the a-line was unable to be flushed or drew back blood.Removed from patient without known harm.".
 
Additional Manufacturer Narrative
(b)(4).Mdr report key 11235799/mdr text key 228888043/report number 11235799 date report sent to fda 01/22/2021.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RADIAL ARTERY KIT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11414776
Report Number9680794-2021-00081
Device Sequence Number3631623
Product Code DQX
UDI-Device Identifier10801902114041
UDI-Public10801902114041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberIPN037256
Device Catalogue NumberASK-04500-AH
Device Lot Number13F20F0456
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1